View Single Post
Old 12-23-2006, 07:01 PM   #1
completely_lost completely_lost is offline
Newbie
(female)
 
Join Date: Nov 2006
Posts: 5
completely_lost HB User
Question Just diagnosed with depression.

Two weeks ago, I went to a psych and was diagnosed with severe depression, GAD and possible ADHD. When I was in the office, he asked me a list of questions, one of them being "how is your sex life? Are you interested in sex?" because apparently, one of the first signs of depression is loss of libido.

Well, my interest in sex seemed to be fine. He put me on Lexapro, which I have been taking for about two weeks, come Monday will start my third. I haven't really noticed all that much of a difference except that now I am unable to climax.. I had a problem last night when with my boyfriend, and again tonight. I've never had any problem with it before, I don't know if it has anything to do with the meds? Or if it has something to do with what he said? Or maybe just with the way my life is going - if that makes any sense?

I mean, I'm sure it doesnt seem all that important.. and it's quite embarassing to talk about - for me, anyway. I'm just not sure.. I was wondering if maybe anyone had any input. Sorry if this thread is in the wrong area.

Last edited by completely_lost; 12-23-2006 at 07:14 PM.